# SDR AWXA200600898

- Difficulty date: June 1, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5922964 - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOORBEAM ASSY LOCATED AY Y-1732 AND AT FR 65+20.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14 FIG 102. MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM FROM FR 65 TO FR 66 AT Y-1732 IAW AIRBUS 319 SRM 51-72-11.
